Journal of Symplectic Geometry

Volume 14 (2016)

Number 4

Symplectic isotopies in dimension greater than four

Pages: 1033 – 1057

DOI: http://dx.doi.org/10.4310/JSG.2016.v14.n4.a3

Author

R. Hind (Department of Mathematics, University of Notre Dame, Indiana, U.S.A.)

Abstract

In any dimension $2n \geq 6$ we show that certain spaces of symplectic embeddings of a polydisk into a product $B^4 \times \mathbb{R}^{2(n-2)}$ of a 4-ball and Euclidean space, are not path connected. We also show that any pair of such nonisotopic embeddings can never be extended to the same ellipsoid.

Full Text (PDF format)

Published 10 January 2017